# SDR UPS02237913

- Difficulty date: March 20, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A COCKPIT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT AND OPS CHECK NORMAL IAW B727 MM 33-50-101.
